Weak convergence towards two independent Gaussian processes from a unique poisson process

Xavier Bardina, David Bascompte

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)

Abstract

We consider two independent Gaussian processes that admit a representation in terms of a stochastic integral of a deterministic kernel with respect to a standard Wiener process. In this paper we construct two families of processes, from a unique Poisson process, the finite dimensional distributions of which converge in law towards the finite dimensional distributions of the two independent Gaussian processes. As an application of this result we obtain families of processes that converge in law towards fractional Brownian motion and sub-fractional Brownian motion. © 2010 Universitat de Barcelona.
Original languageEnglish
Pages (from-to)191-204
JournalCollectanea Mathematica
Volume61
Issue number2
DOIs
Publication statusPublished - 16 Sep 2010

Keywords

  • Fractional Brownian motion
  • Gaussian processes
  • Poisson process
  • Sub-fractional Brownian motion
  • Weak convergence

Fingerprint Dive into the research topics of 'Weak convergence towards two independent Gaussian processes from a unique poisson process'. Together they form a unique fingerprint.

Cite this